# SDR DALA2019071104179

- Difficulty date: July 10, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 81,914 hours, 21,604 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Damaged
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6803- DIV - TO PDL DUE TO LT GENERATOR FAILURE FOLLOWED BY APU AUTO SHUTDOWN. CORRECTIVE ACTION: REPLACED APU OIL PER AMM 49-10. R/R APU OIL CAP SEAL AND APU STARTER SEAL REF AMM 49-20. RAN APU NO LEAKS NOTED. R/R LT IDG ASSY. OPS CK GOOD.
